# SDR DL757950636

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113N460123
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND 3 PUNCTURES IN BOTTOM SKIN OF SPOILER PANEL.  REPAIRED PER SRM 57-70-01.
